MathSciNet Relay Station
MathSciNet bibliographic data
MR1638860 35J05 (65N99 78-08 78A45)
Linton, C. M. The Green's function for the two-dimensional Helmholtz equation in periodic domains. J. Engrg. Math. 33 (1998), no. 4, 377–402.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement